What will happen to me i took 1600 mg of ibuprofen at once please help?

Follow
  • Follow publicly
  • Follow privately
  • Unfollow
I just took 1600 mg of ibuprofen and i feel weird what will happen.
Best AnswerAsker's Choice
You have a decent chance of getting a bellyache.

Asker's rating & comment

5 out of 5
Thank you at least you give a fair awnser unlike some other people.
  • Rate
  • Comment

Other Answers (9)

Rated Highest
  • Rated Highest
  • Oldest
  • Newest
  • Casie M answered 5 years ago
    depends on your weight but too much can result in metabolic acidosis. But doctors usually prescribe 800 mg and have patients take 2 tablets at a time for severe pain so its not going to hurt you.
    • Rate
    • Comment
  • cherrypied answered 5 years ago
    You'll be fine. Just rest a bit. I'm thinking of taking some myself...

    Source(s):

    Thanks!
    • Rate
    • Comment
  • SunFucious answered 5 years ago
    If you do and you do not reply to this post, then you are already DEAD!

    Seriously, you will fall into a slumber like precious Snow White, and no one will kiss you, therefore you will sleep quietly alone in the darkness cramped in a box. Make sure to strap on your Buzz-Lightyear and Woody for company just in case.

    Life sucks...but you don't have to be.
    • Rate
    • Comment
  • RaTz answered 5 years ago
    What is that, 7 pills? You'll fall asleep but mostly nothing.
    • Rate
    • Comment
  • AbeLincolnParty answered 5 years ago
    never mind about you feeling wierd, it tends to cut down on blood flow to your kidneys.

    Keep up the negative behaviour with drugs/alcohol and you will end up a walking human wreck, needing a kidney or liver transplants but with doctors not wanting to waste scarce resources on someone who does not value himself anyway.
    • Rate
    • Comment
  • ? answered 5 years ago
    "Feel weird" how? High doses of ibuprofen cause stomach upset, dizziness, headache.
    1600mg on a single occasion is very unlikely to cause any serious problems, but if you are overly concerned, call Poison Control.
    • 1
    • Comment
  • Mani answered 5 years ago
    you shoul faint and have a fit if you do send me some photos please
    • Rate
    • Comment
  • Dan W answered 5 years ago
    Welll, you won't get a head ache.
    • Rate
    • Comment
  • Travis answered 5 years ago
    thats nothin, dont worry
    • Rate
    • Comment
  • Sign In 

    to add your answer

Who is following this question?

    %
    BEST ANSWERS
    Member Since:
    Points: Points: Level
    Total Answers:
    Points this week:
    Follow
     
    Unfollow
     
    Block
     
    Unblock